MathSciNet Relay Station
MathSciNet bibliographic data
MR1664544 60F05
Ibragimov, Ildar; Lifshits, Mikhail On the convergence of generalized moments in almost sure central limit theorem. Statist. Probab. Lett. 40 (1998), no. 4, 343–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement